MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-INTERLAMINAR TRAY

MEDLINE INDUSTRIES LP; DBD-INTERLAMINAR TRAY
Catalog Number PAIN2173
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on 3/3 during a c6-7 interlaminar epidural steroid injection, "the extension was used to add contrast into the epidural space.Dr.(b)(6) then attempted to disconnect the extension from the tuohy needle placed in the patient, when he attempted to disconnect the extension would get "stuck" in the needle causing the tuohy needle to slightly move causing a spinal tap".
 
Additional Manufacturer Narrative
According to the facility on 3/3 during a c6-7 interlaminar epidural steroid injection, "the extension was used to add contrast into the epidural space.Dr.(b)(6) then attempted to disconnect the extension from the tuohy needle placed in the patient, when he attempted to disconnect the extension would get "stuck" in the needle causing the tuohy needle to slightly move causing a spinal tap".The patient's blood pressure dropped so the patient was kept for observation until the bp returned to baseline.Fluids were administered to help the patients blood pressure return to baseline.The patient's blood pressure was back to baseline the same day before discharge.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
DBD-INTERLAMINAR TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21756596
Report Number1417592-2025-00159
Device Sequence Number13302541
Product Code OFT
UDI-Device Identifier10198459111761
UDI-Public10198459111761
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPAIN2173
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight69 KG